By Topic

On damping ratio of polynomials with perturbed coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
C. B. Soh ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Inst., Singapore

C.B. Soh and C.S. Berger (1988) derived a sufficient condition for a family of interval polynomials to have a damping ratio of φ using Kharitonov's theorem for complex polynomials. This paper points out that the transformations used by Soh and Berger to obtain the sufficient conditions also guarantee a simplification of Kharitonov's theorem for complex polynomials. That is, the number of required polynomials to be Hurwitz is half the number specified by Soh and Berger

Published in:

IEEE Transactions on Automatic Control  (Volume:37 ,  Issue: 2 )